# SDR AALA202503279878

- Difficulty date: March 26, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 71,561 hours, 30,070 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING THE PREVIOUS 2 TAKEOFF ROLLS MASTER CAUTION ILLUMINATED FOR AFT ENTRY DOOR. BOTH TIMES THE FLIGHT ATTENDANT PUSHED DOWN ON THE DOOR HANDLE AND THE LIGHT EXTINGUISHED. MAINTENANCE ADJUSTED L2 DOOR PER AMM 52-13-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK. L2 DOOR ANNUNCIATOR LIGHT CHECKS GOOD.
